# SDR FDEA201406281579

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA7541506
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 293HF TOP SKIN, AFT END CRACKED.  FABRICATED MAIN CARGO DECK FLOOR PANEL 293HF ON T141076890 PER SRZ-25-005 IAW VOL II SRM 51-62-01 AT RBL 4 - RBL 4 BS 1910-2007.  MAJOR REPAIR.
